ANZIAM  J.  43 (2002), 559-566
Growth theorems for homogeneous second-order difference equations

Stevo Stevic
  Matematicki Fakultet
  Studentski Trg 16
  11000 Beograd

In this paper we investigate the boundedness and asymptotic behaviour of the solutions of a class of homogeneous second-order difference equations with a single non-constant coefficient. These equations model, for example, the amplitude of oscillation of the weights on a discretely weighted vibrating string. We present several growth theorems. Two examples are also given.
Download the article in PDF format (size 59 Kb)

TeXAdel Scientific Publishing ©  Australian MS